The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 30, Issue 4, 2014
Metadata
 

On irreducible divisors of iterated polynomials
Domingo Gómez-Pérez, Alina Ostafe and Igor E. Shparlinski
pp. 1123–1134
Abstract | Full-Text PDF (207 KB) | Metadata

Uniqueness of area minimizing surfaces for extreme curves
Baris Coskunuzer and Tolga Etgü
pp. 1135–1148
Abstract | Full-Text PDF (338 KB) | Metadata

$H^{\infty}$ functional calculus and square function estimates for Ritt operators
Christian Le Merdy
pp. 1149–1190
Abstract | Full-Text PDF (525 KB) | Metadata

Equivalent definitions of dyadic Muckenhoupt and reverse Hölder classes in terms of Carleson sequences, weak classes, and comparability of dyadic $L$ log $L$ and $A_\infty$ constants
Oleksandra Beznosova and Alexander Reznikov
pp. 1191–1236
Abstract | Full-Text PDF (464 KB) | Metadata

Inverse spectral positivity for surfaces
Pierre Bérard and Philippe Castillon
pp. 1237–1264
Abstract | Full-Text PDF (333 KB) | Metadata

A sharp multiplier theorem for Grushin operators in arbitrary dimensions
Alessio Martini and Detlef Müller
pp. 1265–1280
Abstract | Full-Text PDF (251 KB) | Metadata

Discrete Fourier restriction associated with Schrödinger equations
Yi Hu and Xiaochun Li
pp. 1281–1300
Abstract | Full-Text PDF (271 KB) | Metadata

Linear multifractional stable motion: fine path properties
Antoine Ayache and Julien Hamonier
pp. 1301–1354
Abstract | Full-Text PDF (587 KB) | Metadata

Calderón–Zygmund estimates for parabolic $p(x, t)$-Laplacian systems
Paolo Baroni and Verena Bögelein
pp. 1355–1386
Abstract | Full-Text PDF (403 KB) | Metadata

Centers of algebras associated to higher-rank graphs
Jonathan H. Brown and Astrid an Huef
pp. 1387–1396
Abstract | Full-Text PDF (199 KB) | Metadata

The geometry of the dyadic maximal operator
Eleftherios Nikolidakis
pp. 1397–1411
Abstract | Full-Text PDF (213 KB) | Metadata

Calderón commutators and the Cauchy integral on Lipschitz curves revisited III. Polydisc extensions
Camil Muscalu
pp. 1413–1437
Abstract | Full-Text PDF (342 KB) | Metadata

Semiclassical hypoelliptic estimates with a loss of many derivatives
Alberto Parmeggiani and Karel Pravda-Starov
pp. 1439–1478
Abstract | Full-Text PDF (503 KB) | Metadata

A Nullstellensatz for Łojasiewicz ideals
Francesca Acquistapace, Fabrizio Broglia and Andreea Nicoara
pp. 1479–1487
Abstract | Full-Text PDF (185 KB) | Metadata

Application of Weierstrass units to relative power integral bases
Ho Yun Jung, Ja Kyung Koo and Dong Hwa Shin
pp. 1489–1498
Abstract | Full-Text PDF (178 KB) | Metadata